MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTIC BRONCHOSCOPE 3.2C 6.2TP 600L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTIC BRONCHOSCOPE 3.2C 6.2TP 600L
Model Number FB-19TV
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model fb-18v is available in the usa with a 510k number k951199.Evaluation summary it was caused due to an excessive force applied on the side dover.In addition, we confirmed that the distal body worm out, the segment rupture; however, these are not related to the allged complaint.Replaced parts in this complaint are as follow.Distal body, segment.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of during inspection.There was no report of patient harm.Side cover leaky, angulation lever loosened.

Brand Name
PENTAX
Common Device Name
FIBEROPTIC BRONCHOSCOPE 3.2C 6.2TP 600L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222543
Report Number9610877-2021-10101
Device Sequence Number14357801
Product Code EOQ
UDI-Device Identifier04961333227655
UDI-Public04961333227655
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-19TV
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1